# SDR VTZA02225409

- Difficulty date: August 14, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N409FJ
- Make and model: Dorner DO328300
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT SEVERAL EMERGENCY FLOOR TRACK LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED FLOOR TRACK LIGHTS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
